# SDR USAA040370

- Difficulty date: August 3, 2004
- Submitted: August 26, 2004
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 53,829 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SKIN CRACKED .75 INCH, UNDER DOUBLER PLATE, FS 328 ABOVE STRINGER 17R AT SILL PLATE FASTENERS.  REPAIRED PLATES AND FILLERS INSTALLED PER SRM 53-10-01 FIG 202.  (M)
